# SDR AALA201806119003

- Difficulty date: June 7, 2018
- Submitted: June 11, 2018
- Operation: Air carrier
- Aircraft: N714US
- Make and model: Airbus A319-112
- Aircraft serial: 1046
- Aircraft time: 51,898 hours, 30,200 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Girt Bar
- Condition: Fod
- Location: R2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR HARD TO ARM.  REMOVED DEBRIS AND DIRT FROM AROUND THE GIRT BAR ATTACHMENTS IAW AMM 52-11-22. OK FOR SERVICE.
